# SDR HALA97102

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angles
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1257 VERT STABILZER INTERNAL, LEVEL 2 CORROSION, ON ANGLE FROM LEFT TO RIGHT SIDE OF STABILIZER ACCESS THROUGH SKIN OPENINGS FOR LEFT AND RIGHT VERTICAL STABILZER FRONT SPAR OPENINGS.  REMOVED AND REPLACED ANGLES PER SRM 55-02 FIG 1 AND 51-10-03.  (M)
